# SDR DALA13054623276

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  CORROSION ON COUNTERSINK HOLES OF FUEL TANK ACCESS PANEL  NR 640PB, RT WING.  REPLACED  ACCESS PANEL 640PB IAW AMM 57-27-11-400-002-A .
